MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 GLIDEPATH SLIM 10F LONG-TERM HEMODIALYSIS CATHTER, KIT, 15CM; DIALYSIS CATHETER

C.R. BARD, INC. (BASD) -3006260740 GLIDEPATH SLIM 10F LONG-TERM HEMODIALYSIS CATHTER, KIT, 15CM; DIALYSIS CATHETER
Model Number 5304150
Medical Device Problem Codes Material Discolored (1170); Fracture (1260); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.However, a photo was provided for review.The investigation of the reported event is currently underway.Expiration date: 10/2022.Device pending return.
 
Event or Problem Description
It was reported that sometime post dialysis catheter placement, the catheter allegedly cracked.It was further reported that, the device was removed.The procedure was completed using another device.There was no reported patient injury.
 
Event or Problem Description
It was reported that approximately six months post dialysis catheter placement, the catheter allegedly cracked.It was further reported that, the device was removed.The procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one 10f glidepath d/l catheter were returned for evaluation.Gross visual, tactile, microscopic and functional evaluations were performed.In addition to the returned physical sample, one electronic photo was also provided for review.The investigation is confirmed for the reported fracture and identified discoloration and deformation issue as fracture were noted on both strain reliefs and discoloration was noted throughout.Also twists were noted throughout the distal portion of the catheter body.A definitive root cause could not be determined based upon the available information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiration date: 10/2022), g3, h6 (device).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
GLIDEPATH SLIM 10F LONG-TERM HEMODIALYSIS CATHTER, KIT, 15CM
Common Device Name
DIALYSIS CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key16245229
Report Number3006260740-2023-00130
Device Sequence Number20434655
Product Code MSD
UDI-Device Identifier00801741187308
UDI-Public(01)00801741187308
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K200627
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5304150
Device Catalogue Number5304150
Device Lot NumberREEY0812
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/30/2022
Supplement Date Received by Manufacturer03/21/2023
Initial Report FDA Received Date01/26/2023
Supplement Report FDA Received Date03/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age3 YR
Patient SexMale